MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED
Model Number P8005A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 09-feb-2026, a company representative - service personnel contacted technical service to report that transtar stretcher (product code p8005a000017, serial number (b)(6)), had brake is not holding.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.No further information is available on the repair of the bed at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The baxter technician found the hex rod needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the hex rod to resolve the reported event.Based on this information, no further action is required.

Brand Name
TRANSPORT STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24523990
Report Number3006697241-2026-00089
Device Sequence Number13187730
Product Code FPO
UDI-Device Identifier00887761000964
UDI-Public(01)00887761000964(11)050816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP8005A
Device Catalogue NumberP8005A000017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown